MAUDE Adverse Event Report: ENDOLOGIX AFX2; BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; BIFURCATED STENT GRAFT
Model Number BEA25-100/I20-40
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with implant of an afx2 bifurcated stent graft and an afx vela suprarenal aortic extension on (b)(6) 2020.On an unknown date in 2022, a type 1b endoleak coming from the right iliac artery was detected.The physician elected to implant an afx iliac extension in the right iliac on (b)(6) 2022.Additionally, embolization of a lumbar artery due to a type 2 (non-device related) endoleak was performed on an unknown date in 2024.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by the clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx2.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows that the type 1b endoleak of the right common iliac artery is unconfirmed.The additional endovascular procedure is confirmed.This is moderately consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be determined.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated h6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
AFX2
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
irvine, CA 92618
MDR Report Key21892377
Report Number3011063223-2025-00049
Device Sequence Number8053231
Product Code MIH
UDI-Device Identifier00818009014672
UDI-Public(01)00818009014672(17)220125
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2022
Device Model NumberBEA25-100/I20-40
Device Lot Number2043002R001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX VELA SUPRARENAL, LOT # 2292021008
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexUnknown